It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Adderall making me tired

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-19-2003, 01:58 PM   #1
    Amanda01
    Newbie
    (female)
     
    Amanda01's Avatar
     
    Join Date: Oct 2003
    Location: La,Ca,USA
    Posts: 9
    Amanda01 HB User
    Question Adderall making me tired

    28yrs old I just started taking adderall XR for add 4 days ago. I only take 5mg a day (I'm very sensitive to medication) and I also take 100 mg zoloft. The adderall is making me extremely tired after about 4 hrs. I feel like I took cold medicine or something. Is this normal? Thanks Amanda

    [This message has been edited by Amanda01 (edited 10-19-2003).]
    I think I was just getting used to the meds. I now take 2.5 mg after 5hrs and I'm fine with it. I start to get tired when the meds is wearing off. Thanks for your replies!! Amanda

    [This message has been edited by Amanda01 (edited 10-22-2003).]

     
    Sponsors Lightbulb
       
    Old 10-20-2003, 11:29 AM   #2
    * Free ~ Spirit *
    Inactive
     
    Join Date: Sep 2003
    Location: Seattle WA, USA
    Posts: 607
    * Free ~ Spirit * HB User
    Post

    I would suggest trying another treatment. If you want to stick with stimulants could you try ritalin? Adderall does tend to make some people tired. For others it gives a physical boost of energy then the tiredness sets in after the medication wears off. When I was younger I was medicated with adderall. It made me very tired. I used to take a dose at night to fall asleep.

     
    Old 10-21-2003, 10:46 PM   #3
    cmcastillo
    Newbie
     
    cmcastillo's Avatar
     
    Join Date: Oct 2003
    Location: Fort Worth, TX, USA
    Posts: 7
    cmcastillo HB User
    Post

    I take 30mg daily of Adderall XR along with .5mg of Clonazapam and 60mg of Strattera at night. (I am a 32 year old 170lb male) I don't get tired from it, but a while back I substituted Imipramine at night instead of the Clonazapam/Strattera combo and the Adderall reacted terribly with it. I was not only extremely tired but dizzy and paranoid. This started occurring after a week of taking Imipramine. I was immediately put back on my original medications and after a few days the fatigue and paranoia went away. I wonder if your other medication could be having an affect.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    I think i have ADD or depression...i tried adderall... :/ help? mccmelissa ADD / ADHD 7 03-05-2011 05:57 PM
    adderall xr dosage for 175 lbs chris46 ADD / ADHD 7 09-09-2009 11:58 AM
    if adderall is making me tired should i up the dose peope4god ADD / ADHD 1 02-23-2009 06:50 PM
    Started taking adderall yesterday... sleeping a lot lilbabyphat0408 ADD / ADHD 15 02-23-2009 03:54 PM
    Taking adderall for 2 months, then switched to concerta. staceme ADD / ADHD 2 11-19-2008 12:40 PM
    Adderall Advice desperate1 ADD / ADHD 31 01-10-2008 10:34 AM
    Adderall's effect on ADD versus non-ADD desperate1 ADD / ADHD 4 08-11-2007 09:57 AM
    adderall changed my life for the better skoolkid ADD / ADHD 2 01-15-2006 04:28 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:14 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!